# SDR AUS20020586

- Difficulty date: March 6, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Worn
- Location: Rudder Control S
- Component: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CABLE WORN.
